# SDR TWAA0000905

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN AFT SERVICE DOOR TOP OF FLOOR WEB WAS CORRODED AROUND AFT DOOR JAM AREA, TOP OF WEB AND UNDER WEB STA 1174.  REPAIRED PER SRM 53-01, FIG 2, SRM 51-60-00 PAGE 27, AND SRM 51-30-02.
